Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Graph topology for function spaces


Author: Somashekhar Amrith Naimpally
Journal: Trans. Amer. Math. Soc. 123 (1966), 267-272
MSC: Primary 54.28
DOI: https://doi.org/10.1090/S0002-9947-1966-0192466-4
MathSciNet review: 0192466
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.28

Retrieve articles in all journals with MSC: 54.28


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0192466-4
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society